# SDR DHL2005740008

- Difficulty date: March 24, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Skin
- Condition: Dented
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB AILERON UPPER SURFACE HAS DENT WBL 490.  REMOVED FASTENER AND CUT OUT DAMAGED AREA IAW B727 SRM 51-30-2 AND 57-50-5.  FABBED DOUBLER AND FILLER IAW B727 SRM 57-50-51 AND 57-50-2.  TREATED, PRIMED, AND INSTALLED DOUBLER AND FILLER AT L/WING OB AILERON UPPER SURFACE WBL 490 IAW B727 SRM 51-10-2 AND 57-50-5.  CALCULATED REPAIR "M" TO BE THE REPAIR WT OF .13436 LB X THE DISTANCE Y=2"+1.2"=3.2" M=1.3436 X 3.2"=.4299 INCH LB "M" IS LESS THAN 2.8 POUND, NO FURTHER ACTION REQUIRED IAW B727 SRM 51-80-4 FIG 1.
